MathSciNet Relay Station
MathSciNet bibliographic data
MR1340383 34G20 (34A60 34B05 47H15 47N20)
Ding, Zouhua; Kartsatos, Athanassios G. Nonresonance problems for differential inclusions in separable Banach spaces. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2357–2365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement